Submit a question to our community and get an answer from real people.
Submit

how long does drug substance withdrawl lasts?

Report as

chemically a few days to few weeks. from there it can be mental.
best to ween off slowly off opiates see an MD.
The ONLY WAY to stop abusing drugs (ex addict 24 yrs clean) is to say enough is enough quit and mean it. only you can do that. not a vacation spa claiming it can help. they don't work

Helpful (3) Fun Thanks for voting Comments (2)
Report as
I don't want to go rehab and have substance for it.....I want to do it at home without any medications period.....
Report as
I'm glad that you're still off from them for long years and I want that long kind of goal....what did you do in progress to achieve it and pass this addiction?
Report as
Add a comment...

I think it depends on which drug the person is using, how much and how long. I think the physical part is over fairly quickly: like a few days but the mental part (craving the drug) continues longer. If a person is withdrawing from narcotics it's just miserable but if they are withdrawing from barbiturates or drugs like Valium they may need medical assistance because they could go into convulsions or even die.

Helpful (2) Fun Thanks for voting Comments (4)
Report as
thanks and I was speaking of perks of 30s and been used it for almost over a year.....withdrawl isn't funny and pleasant feeling at all....how horrible and it'd nightmare
Report as
I have chronic pain and I don't get enough medication for it. I deal with some level of withdrawal almost every month along with the pain that originally drove me to get the medication. This makes it very difficult to function. I have no mental addiction or craving. I just wish I didn't have the pain. I know what you are going through. There are other drugs to help with the withdrawal but from what I've seen, they are addictive too.
Report as
you're right jdbodean.....that's why I don't want to go rehab at all which I never did and id rather to have cold turkey instead without medication.....
Report as
It's been a couple of days. How are you doing now? Do you have cravings? How are you physically?
I hope you are a little better at least. By what you have said, I think you have the strength of will to do it.
Report as
Add a comment...

Depends on the drug for sure. The really bad symptoms can last two weeks to a month.opiate withdrawal is the worst, I have been through it. all the advice given to you by that last two people is very good. believe it or not, excercise helps with symptoms. use Advil pm to help you sleep at night. it isn't good for you but eating also gives you good feeling endorphins that will take your mind off things. stay strong and don't give in to temptation.

Helpful (2) Fun Thanks for voting Comments (4)
Report as
thank you so much and I would appreciate if we keep in touch. I need a friend indeed to keep me up n without relapse. I try to get my energy back but I keep f failing over it and living in lost of motivations after all. I'm on day 2 off from opiate or perks.
Report as
one to two weeks to one month!!! wow I thought it'd gonna be 3-5 days but I understand what yore trying to say and you're right. ill try my best
Report as
Sorry to say but pills are synthetic and they take longer to get out of your system. I've done research on this and you basically have to change the chemistry in your brain to get the cravings out of your system. Try some
Capsium hot patches too, they are good for sore muscles. Get up and move around, take a walk, get some chores done, the exercise will make you feel better. I always felt worse when I just sat around. For me, alcohol always made me feel worse. Maybe because I always liked to drink and hydrocodone. I don't know how it will work for you but I would recommend NOT drinking. If you smoke weed, that will help take your mind off things. Good luck man, the really bad part is almost over, just a couple more days.
Report as
Ahhhhhhhh thank you JDT81! I do smoke the green lol and I'm still off from pills since recent Monday. still isn't easy at all and it drives me insane ......
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches